MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS7S10L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Osteopenia/ Osteoporosis (2651); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to knee tightness and inability to perform flexion.Soft tissues removed and liner exchanged with the same size liner.Product no revised: advance evolution product id: k0001288 , lot # 1746398, qty 2.Evolution femoral product id: efsrn7pl, lot # 1776909.Evolution tibial product id: etpkn7sl, lot # 1766941.

Brand Name
EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9836007
Report Number3010536692-2020-00241
Device Sequence Number740478
Product Code HRY
UDI-Device IdentifierM684EIS7S10L1
UDI-PublicM684EIS7S10L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS7S10L
Device Catalogue NumberEIS7S10L
Device Lot Number1767643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date10/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;